Review: Petr Vopenka, Petr Hajek, The Theory of Semisets [Book Review]

Journal of Symbolic Logic 49 (4):1422-1423 (1984)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,621

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-11-03

Downloads
28 (#483,711)

6 months
6 (#199,414)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Incompleteness Via Paradox and Completeness.Walter Dean - 2020 - Review of Symbolic Logic 13 (3):541-592.
Predicative Expansions of Axiomatic Theories.Stanissław Krajewski - 1974 - Mathematical Logic Quarterly 20 (28‐29):435-452.
Predicative Expansions of Axiomatic Theories.Stanissław Krajewski - 1974 - Mathematical Logic Quarterly 20 (28-29):435-452.

View all 22 citations / Add more citations

References found in this work

No references found.

Add more references